×

Sur les espaces de Köthe. (French) Zbl 0044.11703


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] S. Banach,Théorie des opérations linéaires, Warszawa, 1932. · JFM 58.0420.01
[2] Bourbaki, N., Éléments de Mathématique, livre III: Topologie générale, chapitre IX (1942), Paris: Hermann & Cie, Paris · Zbl 0031.05502
[3] Dieudonné, J., La dualité dans les espaces vectoriels topologiques, Annales de l’École Normale Supérieure, 59, 107-139 (1942) · Zbl 0027.32101
[4] Dieudonné, J.; Schwartz, L., La dualité dans les espaces (F) et (LF), Annales de l’Institut Fourier, 1, 61-101 (1949) · Zbl 0035.35501
[5] Dieudonné, J.; Pereira Gomes, A., Sur certains espaces vectoriels topologiques, Comptes-rendus de l’Académie des Sciences, 230, 1129-1130 (1950) · Zbl 0035.35601
[6] Dunford, N.; Pettis, B. J., Linear operations on summable functions, Transactions of the American Mathematical Society, 47, 323-392 (1940) · Zbl 0023.32902 · doi:10.2307/1989960
[7] Eberlein, W. F., Weak compactness in Banach spaces, I, Proceedings of the National Academy of Sciences, 33, 51-53 (1947) · Zbl 0029.26902 · doi:10.1073/pnas.33.3.51
[8] Grothendieck, A., Sur la complétion du dual d’un espace vectoriel localement convexe, Comptes-rendus de l’Académie des Sciences, 230, 605-606 (1950) · Zbl 0034.37401
[9] Grothendieck, A., Criteres généraux de compacité dans les espaces vectotiels localement convexes, Comptes-rendus de l’Académie des Sciences, 231, 940-941 (1950) · Zbl 0039.33504
[10] Halmos, P. R., On the set of values of a finite measure, Bulletin of the American Mathematical Society, 53, 138-141 (1947) · Zbl 0033.05104
[11] Kakutani, S., Concrete representations of abstract (L)-spaces and the mean ergodic theorem, Annals of Mathematics, 42, 523-537 (1941) · JFM 67.0419.01 · doi:10.2307/1968915
[12] Kitagawa, T., A formulation of the operational calculus …, Japanese Journal of Mathematics, 14, 125-168 (1938) · Zbl 0019.06801
[13] Köthe, G.; Toeplitz, O., Lineare Räume mit unendlichvielen Koordinaten, Journal de Crelle, 171, 193-226 (1934) · Zbl 0009.25704
[14] Köthe, G., Die Stufenräume, eine einfache Klasse linearer vollkommener Räume, Mathematische Zeitchrift, 51, 317-345 (1948) · Zbl 0031.03402 · doi:10.1007/BF01181598
[15] G. Köthe, Neubegründung der Theorie der vollkommenen Räume,Mathematische Nachrichten (1951), p. 70-80. · Zbl 0042.11602
[16] Mackey, G. W., On infinite-dimensional linear spaces, Transactions of the American Mathematical Society, 57, 155-207 (1945) · Zbl 0061.24301 · doi:10.2307/1990201
[17] Mackey, G. W., On convex topological linear spaces, Transactions of the American Mathematical Society, 60, 520-537 (1946) · Zbl 0061.24302 · doi:10.2307/1990352
[18] Saks, S., Addition to the note on some functionals, Transactions of the American Mathematical Society, 35, 965-970 (1933) · Zbl 0008.15104 · doi:10.2307/1989603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.